On the polynomial expressions for the number of ways of coloring a map
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 2, Volume 3 (1934) no. 1, p. 85-103
@article{ASNSP_1934_2_3_1_85_0,
     author = {Birkhoff, George D.},
     title = {On the polynomial expressions for the number of ways of coloring a map},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 2, 3},
     number = {1},
     year = {1934},
     pages = {85-103},
     zbl = {0008.22601},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1934_2_3_1_85_0}
}
Birkhoff, George D. On the polynomial expressions for the number of ways of coloring a map. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 2, Volume 3 (1934) no. 1, pp. 85-103. http://www.numdam.org/item/ASNSP_1934_2_3_1_85_0/